MAUDE Adverse Event Report: CARMA SALUD, S.L. DS HEADNECK COIL 3.0T

CARMA SALUD, S.L. DS HEADNECK COIL 3.0T
Model Number 9896-032-08031
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still ongoing for this event.When the investigation is complete a follow-up report will be sent to the fda.
 
Event or Problem Description
While being scanned, mirror assembly was attached to the mri coil.A screw had previously fell out of the assembly and during the scan the mirror dislodged from the assembly and fell to hit the patient's eye.No medical intervention was necessary.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
A patient was scanned while the sensavue mirror was attached to the nvc coil.The mirror for nvc used for "sensavue" has come off and the mirror hits the patient's eyes.The screws for securing the mirror were disengaged.For this reason, the mirror struck the patient's eyes.The patient's cornea is hurting.Patient did not receive special treatment from hospital.Ncr 37458 was created to quarantine all mirrors in stock.During inspection it was noted that the torque of the screw was set too high and caused the screw to stretch or the head would shear off.Scar 19-001 was created for further analysis by the vender precision innovations, inc.During their investigations it was noted that the assemblies required a secondary operation of unassembling after precision innovation shipped.The mirror was not being assembled correctly and in order to utilize the mirror correctly site would have to disassemble these to correct the mirror then reassemble for use.Ecr-066751 was created to to indicate on the drawing the correct orientation of the mirror.Ecr-068964 was created to utile a more appropriate torque plus to include the use of a threadlocker to ensure the screws do not back out when in use in the field.All material in house is to be reworked using the latest approved drawing.Moving forward the mirrors have been corrected on the next revision drawing to provide correct positioning of mirror.Additionally vender to develop permanent instruction of screw install into final inspection.The cause of the customer complaint as described above is most likely attributed to a design error.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.H3 other text : accessory was replaced by field service engineer.

Brand Name
DS HEADNECK COIL 3.0T
Common Device Name
DS HEADNECK COIL 3.0T
Manufacturer (Section D)
CARMA SALUD, S.L.
c/ discóbolo, 91-p4-2ºa
madrid 28022
SP  28022
MDR Report Key8147940
Report Number1056069-2018-00006
Device Sequence Number10836840
Product Code MOS
UDI-Device Identifier00884838067394
UDI-Public(01)00884838067394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9896-032-08031
Device Catalogue Number9896-032-08031
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer11/26/2018
11/26/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date05/01/2019
05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight50